中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics
题名:
the membership problem for ideals of binomial skew polynomial rings
作者: Liu JW ; Liu ZJ ; Wang MS
关键词: binomial skew polynomial ring ; two-sided ideal ; Groebner basis
刊名: COMMUNICATIONS IN ALGEBRA
发表日期: 2003
卷: 31, 期:1, 页:97-102
收录类别: sci
部门归属: Xiangtan Normal Univ, Dept Math, Hunan 411201, Peoples R China. Chinese Acad Sci, Inst Syst Sci, Beijing, Peoples R China. Chinese Acad Sci, State Key Lab Informat Secur, Inst Software, Beijing, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/13166
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
p192-jinwang.pdf(156KB)----限制开放-- 联系获取全文

Recommended Citation:
Liu JW,Liu ZJ,Wang MS. the membership problem for ideals of binomial skew polynomial rings[J]. COMMUNICATIONS IN ALGEBRA,2003-01-01,31(1):97-102.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Liu JW]'s Articles
[Liu ZJ]'s Articles
[Wang MS]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Liu JW]‘s Articles
[Liu ZJ]‘s Articles
[Wang MS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace